# SDR ABXA9800445

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46097
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 700010101
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR UPLATCH CHECK FAILED.  LEFT GEAR LIGHT ON.  RECYCLED GEAR, LIGHTS WENT OUT.  REPLACED LEFT MAIN LANDING GEAR UPLOCK SWITCH, OPS CHECK AND INDICATION WAS GOOD IAW DC8 MM 32-21-3.
